Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The solution of the problem of integration in finite terms


Author: Robert H. Risch
Journal: Bull. Amer. Math. Soc. 76 (1970), 605-608
MSC (1970): Primary 1280, 3402; Secondary 1451
MathSciNet review: 0269635
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 1280, 3402, 1451

Retrieve articles in all journals with MSC (1970): 1280, 3402, 1451


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12454-5